# SDR 97UAL900823

- Difficulty date: November 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Engine: Pwa PW2037
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Handle
- Part number: 892480U1
- Condition: Broken
- Location: Fire Ext
- Component: Kidde Inc, 892480U1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD SEAL BROKEN ON WATER FIRE EXTINGUISHER.  *S/D*  CHARGE HANDLE WAS FOUND FROZEN OPEN WITH CORROSION.  REPLACED BOTTLE.
